On groups with property
Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 85-90 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1985_29_a7,
     author = {Olympia Talelli},
     title = {On groups with property},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {85--90},
     year = {1985},
     volume = {29},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1985_29_a7/}
}
TY  - JOUR
AU  - Olympia Talelli
TI  - On groups with property
JO  - Μαθηματική Επιθεώρηση
PY  - 1985
SP  - 85
EP  - 90
VL  - 29
UR  - http://geodesic.mathdoc.fr/item/MR_1985_29_a7/
LA  - gr
ID  - MR_1985_29_a7
ER  - 
%0 Journal Article
%A Olympia Talelli
%T On groups with property
%J Μαθηματική Επιθεώρηση
%D 1985
%P 85-90
%V 29
%U http://geodesic.mathdoc.fr/item/MR_1985_29_a7/
%G gr
%F MR_1985_29_a7
Olympia Talelli. On groups with property. Μαθηματική Επιθεώρηση, Tome 29 (1985), pp. 85-90. http://geodesic.mathdoc.fr/item/MR_1985_29_a7/